Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Urine infection. Taking antibiotics. Urine test shows pus cells, RBCs, epithelial cells. Cure?

Hello Doctor. A month back i was diagnosed with the urine infection for which i was on medication . 2 days back again i got my urine test done and the results are as follow: PUS CELLS 10-12/HPF, RBC s 2-3/ HPF, CASTS NIL/HPF, CRYSTALS NIL/HPF, EPITHELIAL CELLS 18-20/ HPF, YEASTS ( CANDIDA ) NIL. Kindly advise what does this indicates. thank you
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  414
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks for the query.
Presence of pus cells usually indicates UTI.
You need to get urine culture done to confirm this; the results will also guide further appropriate therapy.
For recurrent UTI a longer course of antibiotics may be needed and the treating physician is the best person to decide this. Drinking more fluids helps.
An US may also be done to rule out underlying stones or structural abnormalities.
Good luck.
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor